# SDR SWAA2022081730567

- Difficulty date: July 18, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Seal Plate
- Condition: Cracked
- Location: L/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL PLATE ACCESS PANEL 431AL AT LT PYLON 2022-368430 / [01] REPLACED SEAL PLATE ACCESS PANEL 431AL AT LT PYLON IAW B737-700 SRM 51-40-02;[02] REPLACED SEAL PLATE ACCESS PANEL 431AL AT LT PYLON IAW B737-700 SRM 51-40-02
